| Model Number |
011160-10 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
Event or Problem Description
It was reported on (b)(6) 2025 during a turp procedure, a piece of the loop broke inside the patient.Broke piece was removed.There was no injury to the patient.No negative impact in state of health reported.
Additional Manufacturer Narrative
Correcting h-5 as this is a single use product.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
Per investigation by the manufacturing site: the cutting loop is broken off and missing.The remaining rod from the cutting loop is bent towards the neutral electrode - as well as the neutral electrode is bent lateral.As the remaining electrode is bent in itself, it is most likely that the electrode got exposed to excessive force during application.This event is filed under internal complaint id (b)(4).
Additional Manufacturer Narrative
Correction is provided in section g2.This event is filed under internal complaint id (b)(4).